# SDR DL764040900

- Difficulty date: September 18, 2004
- Submitted: September 24, 2004
- Operation: Air carrier
- Aircraft: N825MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29696
- Aircraft time: 12,371 hours, 5,099 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 273T41124
- Condition: Cracked
- Location: Nlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ON PREFLIGHT FOUND NOSE GEAR RETRACT CYLINDER RAM CRACKED AT ROD END ATTACH POINT.  REPLACED NOSE GEAR RETRACT CYCLINDER BORROWED FROM  AA, S/N ON 00196, S/N OFF 00822, ASSY NR 273T4112-4.
